# SDR SWAA2021031756114

- Difficulty date: March 17, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 52,349 hours, 31,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY'S FAILED CAPACITY CHECK AT LOCATIONS M1669; M1672; M1673; M1675; M1668 / REMOVED AND REPLACED EMERGENCY LIGHT BATTERY'S AT LOCATIONS M1669; M1672; M1673; M1675; M1668 PER AMM. 33-51-06 REFERENCING DWG-33500005
